# SDR ABXA9500929

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Part number: H1410051
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT CAME ON.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  REPLACED MAIN GEAR DOWNLOCK SWITCH IAW DC-9 SUPP. M.M. OPS CHECKED GOOD.
